# SDR SIMA20151021002

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,391 hours, 34,696 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 519
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF & GEAR RETRACT, HEARD A LOUD CONTINUOUS THUMPING UNDER ACFT & RT MAIN GEAR LIGHT CHANGING FROM GREEN TO AMBER.  RETURNED TO FIELD FOR LANDING.  TRANSFERRED TO NRWC 635-ABI-02482.  R & R RT UPLOCK BOX IAW AMM 32-33-10.  OPERATIONS & LEAK CHECKED GOOD.
